Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Advanced Mathematical Sciences

ISSN: 2307--454X
Publisher: Science Publishing Corporation


ADD TO MY LIST
 
Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations

Author(s): Bakari Abbo | Youssouf Pare | Bassono Francis | Marayi Choroma | Blaise Some
Volume: 1
Issue: 4
Year: 2013
Fibonacci-Like Polynomials and Some Properties

Author(s): Shikha Bhatnagar | Bijendra Singh | Omprakash Sikhwal
Volume: 1
Issue: 3
Year: 2013
Fibonacci-Like Sequence

Author(s): Shikha Bhatnagar | Bijendra Singh | Omprakash Sikhwal
Volume: 1
Issue: 3
Year: 2013
On the conharmonic and concircular curvature tensors of almost C($lambda $) Manifolds

Author(s): Ali akbar | Avijit Sarkar
Volume: 1
Issue: 3
Year: 2013
The Effect of Radiation on MHD Natural Convection Flow of Fluid with Variable Viscosity from a Porous Vertical Plate

Author(s): Amena Ferdousi | M. Mostafizur Rahman | Mohammad Salek Parvez | M. A. Alim
Volume: 1
Issue: 3
Year: 2013
New wave solutions of the Yang-Mills equations with axially symmetric sources

Author(s): Alexander S. Rabinowitch
Volume: 1
Issue: 3
Year: 2013
Fixed Point Theorem of Zamfirescus type in Generalized Cone Metric Spaces

Author(s): 'Bankole V Akinremi | Olushola kayode Adewale
Volume: 1
Issue: 3
Year: 2013
Right Circulant Matrices with Jacobsthal Sequence

Author(s): Aldous Cesar Fernando Bueno
Volume: 1
Issue: 2
Year: 2013
On the application of Fubini's theorem in the integration of functiions of two variables in a measure space

Author(s): 'Bankole V Akinremi | Ubong Sam Idiong | Bridjet Akintewe | Kayode Samuel Famuagun
Volume: 1
Issue: 2
Year: 2013
Numerical Solution of Telegraph Equation by Using LT Inversion Technique

Author(s): Mohammad Javidi | N. Nyamoradi
Volume: 1
Issue: 2
Year: 2013
E-Bayesian Estimation Based On Generalized Half Logistic Progressive Type-II Censored Data

Author(s): Reza Azimi | Farhad Yaghmaei
Volume: 1
Issue: 2
Year: 2013
On the N Non-Attacking Queens Problem

Author(s): Aldous Cesar Fernando Bueno
Volume: 1
Issue: 2
Year: 2013
New application of sine-cosine method for the generalized (2+1)-dimensional nonlinear evolution equations

Author(s): Malihe Najafi | Somayeh Arbabi | Mohammad Najafi
Volume: 1
Issue: 2
Year: 2013
Allee effects in a predator--prey system with a saturated recovery function and harvesting

Author(s): Mohammad javidi | N. Nyamoradi
Volume: 1
Issue: 2
Year: 2013
New soliton solutions of dissipative (2+1)-dimensional AKNS equation

Author(s): Mohammad Najafi | Somayeh Najafi | Malihe Najafi
Volume: 1
Issue: 2
Year: 2013
Lifting of a Jeffrey fluid on a vertical belt under the simultaneous effects of magnetic field and wall slip conditions

Author(s): Ali Farooq | Belal Batiha | A M Siddiqui
Volume: 1
Issue: 2
Year: 2013
On Diophantine Equations 2^x + 3y^2 = 4^z and 2^x + 7y^2 = 4^z

Author(s): Julius Fergy Tiongson Rabago
Volume: 1
Issue: 1
Year: 2013
Positive Solutions for Boundary Value Problems with Fractional Order

Author(s): Mouffak Benchohra | Benaouda Hedia
Volume: 1
Issue: 1
Year: 2013
Wronskian determinant solutions of the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation

Author(s): Malihe Najafi | Mohammad Najafi | Somayeh Arbabi
Volume: 1
Issue: 1
Year: 2013
Travelling wave solutions of the generalized Zakharov-Kuznetsov equation via the extended generalized Riccati equation mapping method

Author(s): Olusola Tosin Kolebaje | Pelumi Akinyemi | Michael Obende
Volume: 1
Issue: 1
Year: 2013
Free Forms + CRM     Affiliate Program